It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My 8 year old daughter has been on Strattera for 16 days. She has really bad crying spells every evening or she's just very hateful to everyone. The pupils of her eyes also stay large and do not constrict at all when light hits them. We've seen no improvement of her ADHD while taking Strattera. In fact, her teacher reports having more problems with her due to her being so moody. I'm seeing the same thing at home.
She was on Adderall XR for a month and that really helped her. She was focusing better, she was cooperative and basically a really great kid. It was wonderful in controlling her ADHD. Her doctor had taken her off Adderall XR because she wasn't eating much at all.
I'm calling my doctor back tomorrow. I'm also not giving her Strattera tomorrow. I'm really concerned about her eyes. Has anyone else had these problems?
I'm not sure what to do, but I'd like to put her back on Adderall, which was helping her. She was on it for a month. Can I/Should I request he put her back on Adderall? I'm not sure what to do at this point. All I know is I don't think the Strattera is the right medicine for her at all.
So glad you guys got onto this. I have been torturing my daughter for a couple of nights about her pupils being big. So I thought she was on drugs. I guess it's the strattera. She is also, VERY moody, so I have to agree with those that have issues here.





All times are GMT -7. The time now is 12:32 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!